A comparative study of selected nonparametric multi-state approaches for estimating the survival function.

Hossain, Ahmed and Khan, Hafiz T. A. (2005) A comparative study of selected nonparametric multi-state approaches for estimating the survival function. Pakistan Journal of Statistics, 21 (2). pp. 209-222. ISSN 1012-9367

Full text is not in this repository.

Official URL: http://www.pakjs.com/journals/21(2)/21(2)9.pdf

Abstract

In this paper, a comparative study is made on some selected nonparametric multistate approaches along with a parametric approach to analyze competing risks and multiple failure data. The objective of this paper is to find a suitable nonparametric approach for analyzing follow-up data. In the study, the asymptotic efficiency of the Kaplan-Meier estimator relative to a parametric estimator of survival function and nonparametric survival functions are examined in the presence of competing risks. Finally, an application of these approaches was shown using diabetes mellitus data in which different states of complications made available that occurred once after the diabetes were detected were made available.

Item Type:Article
Research Areas:School of Science and Technology > Design Engineering and Mathematics
Business School > Economics and International Development
ID Code:3935
Useful Links:
Deposited On:02 Feb 2010 13:51
Last Modified:10 Jun 2014 15:31

Repository staff and depositor only: item control page

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year